# SDR USAA2009052691268

- Difficulty date: May 6, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217SP
- Part serial: 223
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - NR 6185240 - NR 2 SLAT WEDGE DISBONDED ON UPPER & LOWER SURFACES BETWEEN SLAT STA 185 TO SLAT STA 198. REPAIRED NR 2 SLAT WEDGE UPPER & LOWER SURFACES BETWEEN SLAT STA 185 TO SLAT STA 198 IAW B737 SRM 51-70-10-2R4.
